Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Colombo - L. Spolaor - B. Velichkov

Almost everywhere uniqueness of blow-up limits for the lower dimensional obstacle problem

created by velichkov on 10 Aug 2019

[BibTeX]

Preprint

Inserted: 10 aug 2019
Last Updated: 10 aug 2019

Year: 2019

ArXiv: 1908.01413 PDF

Abstract:

We answer a question left open in Arch. Rat. Mech. Anal. 230 (1) (2018), 125-184 and Arch. Rat. Mech. Anal. 230 (2) (2018), 783-784, by proving that the blow-up of minimizers u of the lower dimensional obstacle problem is unique at generic point of the free-boundary.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1